Alert archive / Massachusetts / Flash Flood Watches in 2017
Flash Flood Watch 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood watch at Jul 12, 2017, 10:15 AM EDT for 5 counties in Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; 8 counties in Massachusetts. It took effect at Jul 12, 2017, 12:00 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2017, 10:15 AM EDT (14:15 UTC)
- In effect from
- Jul 12, 2017, 12:00 PM EDT
- Expired
- Jul 12, 2017, 9:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Boston/Norton, MA
- Flood severity
- None
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Bristol County, MA, Essex County, MA, Hampden County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Worcester County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 32 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 2.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 358 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
605 WGUS61 KBOX 121415 FFABOX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Taunton MA 1015 AM EDT Wed Jul 12 2017 ...Flash Flood Watch In Effect Until 9 PM... .A tropical-like airmass over the region today will be accompanied by scattered thunderstorms with torrential downpours. These storms will be slow moving and may continue to move over the same locations. This poses the risk for excessive rainfall with flash flooding especially in urban, poor drainage and low lying areas. CTZ002>004-MAZ009-011>013-015>021-RIZ001>007-130100- /O.NEW.KBOX.FF.A.0003.170712T1600Z-170713T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hartford CT-Tolland CT-Windham CT-Western Hampden MA- Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI- Bristol RI-Washington RI-Newport RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Blandford, Springfield, Milford, Worcester, Foxborough, Norwood, Boston, Quincy, Taunton, Brockton, Plymouth, Fall River, New Bedford, Mattapoisett, Foster, Smithfield, Providence, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Bristol, Narragansett, Westerly, and Newport 1015 AM EDT Wed Jul 12 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING... The National Weather Service in Taunton has issued a * Flash Flood Watch for portions of northern Connecticut, Massachusetts, and Rhode Island, including the following areas, in northern Connecticut, Hartford, Tolland, and Windham. In Massachusetts, Bristol, Hampden, Norfolk, Plymouth, Southern Worcester, Suffolk including the city of Boston. In Rhode Island, Bristol, Kent, Newport, Providence, and Washington. * Until 9 PM EDT this evening * Showers and thunderstorms will develop late this morning into the afternoon before dissipating shortly after sunset. Thunderstorms will be capable of producing torrential downpours resulting in rainfall rates of 1-2 inches per hour, with a low risk of localized 3 to 4 inch amounts possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Nocera
1 follow-up statement
944 WGUS61 KBOX 122300 FFABOX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Taunton MA 700 PM EDT Wed Jul 12 2017 ...Flash Flood Watch In Effect Until 9 PM... .A tropical-like airmass over the region today will be accompanied by scattered thunderstorms with torrential downpours. These storms will be slow moving and may continue to move over the same locations. This poses the risk for excessive rainfall with flash flooding especially in urban, poor drainage and low lying areas. CTZ002>004-MAZ009-011-012-130000- /O.CAN.KBOX.FF.A.0003.000000T0000Z-170713T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hartford CT-Tolland CT-Windham CT-Western Hampden MA- Eastern Hampden MA-Southern Worcester MA- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Blandford, Springfield, Milford, and Worcester 700 PM EDT Wed Jul 12 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of northern Connecticut and Massachusetts has been cancelled. Thunderstorms with very heavy rain have moved east of the region. Thus the flood threat has ended. The cities and towns include Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Blandford, Springfield, Milford, and Worcester $$ MAZ005>007-014-130100- /O.EXA.KBOX.FF.A.0003.000000T0000Z-170713T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Central Middlesex MA-Western Essex MA-Eastern Essex MA- Southeast Middlesex MA- Including the cities of Framingham, Lowell, Lawrence, Gloucester, and Cambridge 700 PM EDT Wed Jul 12 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING... The National Weather Service in Taunton has expanded the * Flash Flood Watch to include portions of eastern Massachusetts and northeastern Massachusetts, including the following areas, in eastern Massachusetts, Central and Southeast Middlesex. In northeastern Massachusetts, Essex. This includes the cities and towns of Framingham, Lowell, Lawrence, Gloucester and Cambridge. * Until 9 PM EDT this evening * Showers and thunderstorms with torrential downpours and rainfall rates of 1-2 inches per hour, with a low risk of localized 3 to 4 inch amounts are possible through 9 pm. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ MAZ013-015>021-RIZ001>007-130100- /O.CON.KBOX.FF.A.0003.000000T0000Z-170713T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Western Norfolk MA-Suffolk MA-Eastern Norfolk MA- Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Southern Bristol MA-Southern Plymouth MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI- Bristol RI-Washington RI-Newport RI- Including the cities of Foxborough, Norwood, Boston, Quincy, Taunton, Brockton, Plymouth, Fall River, New Bedford, Mattapoisett, Foster, Smithfield, Providence, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Bristol, Narragansett, Westerly, and Newport 700 PM EDT Wed Jul 12 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... The Flash Flood Watch continues for * Portions of Massachusetts and Rhode Island, including the following areas, in Massachusetts, Bristol, Norfolk, Plymouth, and Suffolk. In Rhode Island, Bristol, Kent, Newport, Providence, and Washington. * Until 9 PM EDT this evening * Showers and thunderstorms with torrential downpours and rainfall rates of 1-2 inches per hour, with a low risk of localized 3 to 4 inch amounts are possible through 9 pm. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Nocera
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood watch went out at Jul 12, 7:46 AM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jul 12, 7:46 AM EDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Taunton MA 746 AM EDT Wed Jul 12 2017 .SYNOPSIS... A cold front over Northern New England will slowly slide south, crossing Southern New England tonight and Thursday. This will bring showers and a few thunderstorms, some with heavy downpours and potential for local flooding. A few may also produce strong wind gusts. The front will shift south during Friday, but there will still be scattered showers and thunderstorms into Saturday as weak low pressure moves across. Weak high pressure will bring a brief period of mild, less humid conditions Saturday night into Sunday. Another front approaches later Sunday into Monday with a few showers and/or thunderstorms. Warm and humid conditions return by Tuesday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 720 AM Update... Area of dense fog across the Cape and islands down to the southern outer waters should push E through midday, but can not rule out some patchy fog lingering across the outer Cape and Nantucket through the afternoon. Noting line of showers quickly moving across Cape Cod as it weakens as seen on latest KBOX 88D radar imagery. Area of showers move in from the Albany area across the Berkshires earlier this morning but has since weakened. Breaks in the clouds working across N CT into RI at 11Z, but filling back in along the S coast of CT. Also seeing breaks in the clouds over W NY state/W PA ahead of next area of clouds, showers and thunderstorms that should push toward the region by around midday or early afternoon. Some question as to whether low clouds and fog will linger E of Cape Cod, and may occasionally move into the outer Cape and Nantucket this afternoon. Remainder of forecast in pretty good shape, but did back off on the chance POPs until late this morning or midday into western areas, then should start to fill in during the afternoon. Have updated to bring conditions current. Previous Discussion... Dew points range from the mid 60s in northern Mass to the low 70s in RI and SE Mass. Light southwest winds overnight have not stirred the air much, so overnight cooling has brought on areas of fog, with locally dense fog on the Outer Cape and Nantucket. Expect the clouds to thin a little, but forecast guidance shows lingering moist layers around 850 mb through much of the day, so expect a lot of clouds with breaks of sun. Lots of moisture in the airmass today with precipitable water values around 2 inches. Stability parameters are favorable for convection with LI values below zero and CAPE near 2000 J/Kg in places. Wind fields are less exciting, with 850 mb winds near 25 knots but mainly along or south of our south coast...and 500 mb winds around 30 knots. Upper contour fields do show a weak shortwave moving through the flow during the afternoon and evening, which may be enough support for triggering convection. Strong or damaging wind gusts are not impossible...a wet microburst may aid in generating strong gusts. Temps aloft around 16C suggest any sun will bring max sfc temps into the 80s again. Any sun will act to trigger afternoon convection. Best chance of effects would be for heavy downpours, with a lesser risk of strong or damaging wind gusts. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/... The cold front moves south through the region tonight and Thursday. The forecast weak pressure and wind fields makes it difficult to determine exact placement beyond the trend of a slow movement south. Low pressure from the Great Lakes moves along the front during this period and brings an increase in overrunning across the front in the area leading the low. Supporting upper jet also approaches by Thursday and may contribute additional forcing. Expect showers/tstms during this period with the continued high moisture content supporting heavy downpours. As with Wednesday, there are more question marks regarding strong wind gusts...but enough possibility to mention gusty winds. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... * Cooler conditions with onshore winds Friday * Another chance for showers/thunderstorms as another front approaches late Friday into Saturday * Another chance of wet conditions Monday and Tuesday Overview... Continued mainly zonal mid level steering northern stream flow continues Thursday night into Friday, then H5 short wave trough develops over the Great Lakes in response to redevelopment of high amplitude ridging across the western U.S. into western Canada. Slowly moving front in the zonal flow will keep warm and humid conditions through Friday, then should shift off the S coast as high pres passes across northern New England. Will see brief break in the warm and humid conditions on Friday into Saturday, then will start to return into early next week. May see a few showers and thunderstorms as a few more fast moving fronts push across early next week. Details... Thursday night and Friday... Front slows to a creep across the region Thursday night into early Friday as a weak low pres wave moves along it. Will see periods of showers and scattered thunderstorms through this timeframe. The front will slowly shift S during Friday, with the best chance for showers/tstms mainly S of the Mass Pike. Pretty good low level convergence along the front, as well as a plume of PWATs up to 2 to 2.1 inches will likely produce very heavy downpours across some areas. Continue to mention this aspect in the forecast. Also kept mention of gusty winds in any thunderstorms through around midnight Thu night, though some question how much will mix down as front pushes S, taking the low level jet (around 25-35 kt) with it. Still noting a marginal chance for strong to possibly severe thunderstorms across CT/RI/SE Mass, possibly as far N and extreme S Worcester county into Hampden county. The front does work off the S coast during Friday, but moisture lingers so will still see scattered showers. Also, some instability linger across S coastal areas, so can not rule out a few passing thunderstorms, mainly from late morning through the afternoon. Temps will fall back to the mid and upper 50s across the higher inland terrain Thu night, with readings in the 60-65 degree range elsewhere. Highs will be cooler on Friday, mainly in the lower to mid 70s though a few higher inland spots may not break 70. Saturday and Sunday... Mainly dry both days, though can not rule out a few stray showers mainly across inland areas each day. There may even an isolated thunderstorm during the midday and afternoon hours across N central and western Mass during Sunday as mid level short wave and weak surface system crosses the region. Temps will run up to 5 degrees below seasonal levels on Saturday, but warm readings return on Sunday as winds shift back to the S-SW. Monday and Tuesday... Lower than average confidence in typical summer pattern with diurnal development of widely sct showers/thunderstorms mainly across the interior each day. A front approaches Monday but tends to weaken as it shifts E. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Thursday/... Through today... Areas of IFR in fog and low clouds this morning, but should improve to VFR by midday. May see IFR CIGS/MVFR VSBYS across the outer Cape and Nantucket through 20Z-21Z. Light SW winds may give way to sea breezes along the coasts. Scattered showers/tstms will bring brief MVFR CIGS/VSBYS. Locally heavy downpours with some of the storms may bring brief IFR CIGS/VSBYS. Tonight and Thursday... A cold front slowly drifts south across Southern New England with winds shifting from light southwest on the south side of the front to coming from the north and northeast on the north side of the front. Showers and a few thunderstorms will develop and move across the region. MVFR cigs/vsbys are possible with these storms, and local IFR conditions in locally heavy downpours. High moisture content to the air will favor IFR vsbys in areas of fog tonight and early Thursday, with locally dense fog along the south coast. KBOS Terminal...Light winds overall. This will allow an onshore, sea-breeze flow around midday. Showers and scattered thunderstorms may form along the boundary, or intensify as they cross the sea breeze boundary. This would increase rain intensity and reduce cigs and vsbys for a short time. KBDL Terminal...VFR, but brief MVFR possible with showers around 10-11Z. Potential for showers/thunder after 16z today. Outlook /Thursday Night through Sunday/... Thursday night through Friday night...Moderate confidence. Areas of MVFR-IFR CIGS/VSBYS continue with scattered showers and thunderstorms. Areas of fog late Thu night into early Fri. VSBYS improve to mainly VFR during the day Friday, though patchy fog may redevelop with MVFR-IFR VSBYS Fri night. Saturday and Sunday...Low to moderate confidence. Should see mainly low end VFR CIGS, though may see MVFR-IFR CIGS develop each night especially across inland valleys and along the coast. Patchy fog may bring MVFR-IFR VSBYS each night as well. Expect general light S-SW winds with local sea breezes each day possible. && .MARINE... FORECASTER CONFIDENCE LEVELS... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Thursday/... Light S-SW flow today and tonight. A cold front slowly slides south across the waters tonight and Thursday, and will bring a wind shift. Winds will come from the north and northeast behind the front Thursday. Seas will remain less than 5 feet through the period. Showers and thunderstorms will develop this afternoon. Continued risk of showers/storms as the cold front moves through tonight and Thursday. Some storms will have heavy downpours and poor visibility. Strong wind gusts are also possible. Outlook /Thursday Night through Sunday/...Moderate confidence. Thursday night... E-NE winds 10-15 kt. Gusts up to 20 kt on the outer waters mainly after midnight. Seas 4 ft or less. Showers and scattered thunderstorms. Areas of fog with visibilities below 2 miles likely mainly on the southern waters. Friday and Friday night... E winds 10-15 kt Friday backing to N-NE and diminishing Fri night, though may shift to light SW on the southern waters. Seas mainly 4 ft or less, but may reach close to 5 ft at times on the southern outer waters. Continued visibility restrictions in areas of fog mainly during the nighttime hours. Chance for showers/thunderstorms. Saturday and Sunday... Light N-NE winds Saturday, shifting to S-SW Sat night then W-SW Sunday. Seas mainly 4 ft or less, but may reach 5 ft at times on the outer waters S and E of Nantucket Saturday. Some patchy fog with visibilities locally below 3 miles mainly during the late night/early morning hours. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...WTB/EVT NEAR TERM...WTB/EVT SHORT TERM...WTB LONG TERM...EVT AVIATION...WTB/EVT MARINE...WTB/EVT
Hazardous weather outlook, Jul 12, 5:17 AM EDT, 4 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Taunton MA 517 AM EDT Wed Jul 12 2017 CTZ002>004-MAZ002>024-026-RIZ001>008-130930- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 517 AM EDT Wed Jul 12 2017 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts except Berkshire County, and Rhode Island. .DAY ONE...Today and Tonight. There is the possibility for heavy rainfall in any thunderstorms that may develop today into tonight. Some localized urban and poor drainage flooding may result. Some thunderstorms may produce local strong wind gusts mainly this afternoon and evening. There is a low risk of localized wind damage. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thursday... There is the potential of heavy rainfall in any thunderstorms during Thursday into Thursday night which may produce localized flooding. A few storms may also produce strong to damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight, then again on Thursday. ANZ230>237-250-251-254>256-130930- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 517 AM EDT Wed Jul 12 2017 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 12:34 PM EDT | Special Weather Statement | BOX | Bristol | 41 min |
| Jul 12, 2:32 PM EDT | Special Weather Statement | BOX | Providence | 43 min |
| Jul 12, 2:53 PM EDT | Flash Flood Warning | BOX | Providence | 112 min |
| Jul 12, 3:03 PM EDT | Special Weather Statement | BOX | Providence | 42 min |
| Jul 12, 3:10 PM EDT | Severe Thunderstorm Warning | BOX | Providence | 50 min |
| Jul 12, 3:26 PM EDT | Flash Flood Warning | BOX | Bristol, Newport, Providence | 2 hr |
| Jul 12, 3:44 PM EDT | Severe Thunderstorm Warning | BOX | Providence | 35 min |
| Jul 12, 3:47 PM EDT | Areal Flood Advisory | BOX | Kent, Providence | 58 min |
| Jul 12, 4:26 PM EDT | Flash Flood Warning | BOX | Kent, Providence | 2 hr |
| Jul 12, 4:26 PM EDT | Special Weather Statement | BOX | Kent | 49 min |
| Jul 12, 4:38 PM EDT | Severe Thunderstorm Warning | BOX | Kent, Washington | 31 min |
| Jul 12, 5:19 PM EDT | Areal Flood Advisory | BOX | Providence | 56 min |
| Jul 12, 5:21 PM EDT | Severe Thunderstorm Warning | BOX | Providence | 35 min |
| Jul 12, 5:36 PM EDT | Flash Flood Warning | BOX | Providence | 114 min |
| Jul 12, 12:53 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 67 min |
| Jul 12, 1:07 PM EDT | Areal Flood Advisory | BOX | Capitol Planning Region | 53 min |
| Jul 12, 1:22 PM EDT | Severe Thunderstorm Warning | BOX | 38 min | |
| Jul 12, 1:57 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 41 min |
| Jul 12, 3:27 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 63 min |
| Jul 12, 5:01 PM EDT | Special Weather Statement | BOX | 44 min | |
| Jul 12, 5:43 PM EDT | Special Weather Statement | BOX | 47 min | |
| Jul 12, 11:01 AM EDT | Special Weather Statement | BOX | Suffolk | 29 min |
| Jul 12, 12:01 PM EDT | Special Weather Statement | BOX | Franklin | 44 min |
| Jul 12, 12:05 PM EDT | Special Weather Statement | BOX | Worcester | 40 min |
| Jul 12, 12:24 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Worcester | 51 min |
| Jul 12, 12:25 PM EDT | Areal Flood Advisory | BOX | Franklin | 65 min |
| Jul 12, 12:36 PM EDT | Special Weather Statement | BOX | Hampden | 39 min |
| Jul 12, 12:44 PM EDT | Areal Flood Advisory | BOX | Middlesex, Norfolk, Worcester | 61 min |
| Jul 12, 12:46 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk | 44 min |
| Jul 12, 12:50 PM EDT | Special Weather Statement | BOX | Middlesex | 40 min |
| Jul 12, 1:19 PM EDT | Areal Flood Advisory | BOX | Hampden | 56 min |
| Jul 12, 1:39 PM EDT | Special Weather Statement | BOX | Worcester | 51 min |
| Jul 12, 1:39 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk, Plymouth | 51 min |
| Jul 12, 1:41 PM EDT | Special Weather Statement | BOX | Middlesex | 49 min |
| Jul 12, 1:47 PM EDT | Special Weather Statement | BOX | Hampden | 43 min |
| Jul 12, 1:52 PM EDT | Areal Flood Advisory | BOX | Bristol, Norfolk, Plymouth | 53 min |
| Jul 12, 2:35 PM EDT | Areal Flood Advisory | BOX | Bristol, Plymouth | 55 min |
| Jul 12, 3:04 PM EDT | Areal Flood Advisory | BOX | Middlesex, Norfolk, Worcester | 56 min |
| Jul 12, 3:36 PM EDT | Special Weather Statement | BOX | Hampshire | 39 min |
| Jul 12, 3:53 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Plymouth | 34 min |
| Jul 12, 4:01 PM EDT | Special Weather Statement | BOX | Hampden | 44 min |
| Jul 12, 4:06 PM EDT | Areal Flood Advisory | BOX | Bristol, Plymouth | 114 min |
| Jul 12, 4:16 PM EDT | Special Weather Statement | BOX | Plymouth | 44 min |
| Jul 12, 4:18 PM EDT | Areal Flood Advisory | BOX | Norfolk, Plymouth, Suffolk | 57 min |
| Jul 12, 4:24 PM EDT | Special Marine Warning | BOX | 66 min | |
| Jul 12, 4:32 PM EDT | Special Marine Warning | BOX | 58 min | |
| Jul 12, 4:36 PM EDT | Areal Flood Advisory | BOX | Franklin, Hampden, Hampshire | 114 min |
| Jul 12, 4:39 PM EDT | Special Marine Warning | BOX | 66 min | |
| Jul 12, 4:48 PM EDT | Special Weather Statement | BOX | Middlesex | 42 min |
| Jul 12, 4:53 PM EDT | Flash Flood Warning | BOX | Hampden, Hampshire | 112 min |
| Jul 12, 5:00 PM EDT | Areal Flood Advisory | BOX | Essex, Middlesex | 60 min |
| Jul 12, 5:36 PM EDT | Special Weather Statement | BOX | Middlesex | 39 min |
| Jul 12, 5:42 PM EDT | Flash Flood Warning | BOX | Middlesex | 2 hr |
| Jul 12, 6:10 PM EDT | Special Weather Statement | BOX | Middlesex | 35 min |
| Jul 12, 6:20 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Suffolk | 25 min |
| Jul 12, 6:29 PM EDT | Flash Flood Warning | BOX | Middlesex, Norfolk, Suffolk | 2 hr |
| Jul 12, 6:39 PM EDT | Special Weather Statement | BOX | Norfolk | 36 min |
| Jul 12, 7:05 PM EDT | Special Weather Statement | BOX | Suffolk | 25 min |
| Jul 12, 7:35 PM EDT | Areal Flood Warning | BOX | Middlesex | 115 min |
Nearby
Flash Flood Watches in Massachusetts, 2017Flash Flood Watches in Rhode Island, 2017Flash Flood Watches in Connecticut, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.